5 Days Mountain Bike Tour in Bali

5 Days Mountain Bike Tour in Bali

Day 1
Bike Box Transfer only to your hotel & assemble or Passengers transfer by van to hotel. Check in, Recommendation hotel around Seminyak or Kuta Area : Mercure Legian, Hotel Indigo, Anantara Seminyak, Courtyard Seminyak, Holiday Inn Baruna, Stark Boutique or according to your own choice.

Day 2
Seminyak-Canggu return 50km, Elevation gain +-400m
06:00/06:30 : Briefing, bike setting, start riding
08:00 : Break point every 1 hour/situation during ride. Visit Seseh Beach, Mengening beach, Tanah Lot Temple, optional brunch/coffee time.
11:00 : Back/Finish at Hotel & free Time

Day 3
Sanur to Ubud 25-30km, Elevation gain +-300m
06:00/06:30 : Check out, briefing, loading/transfer riders & bike to start point at Sanur area (30-40 minutes).
Leave your bike box at hotel reception and carry a bag stuff for your trip in the van. 07:00/07:30 : Arrive at start point, Bike setting, start riding
08:00 : Break point every 1 hour/situation during ride.
10:00-11:00 : Visit Ubud Village. Optional brunch/coffee time at Ubud.
12:00 : Finish at Ubud (check in) Recommendation 3 star hotel : Kiskenda Cottages, Putri Ayu Cottages or according to your own choice.
12:00 : Free Time

Day 4
Option 1, Recommended who already intermediate skill and technical on MTB, Downhill from Penulisan village to Mt. Batur, 35km, Elevation : 1700m to 1000m / elevation gain +-350m
Option 2, Mt. Batur Loop 25km, Elevation gain +-380m.
06:00/06:30 : Check out, briefing, loading or transfer riders & bike to start point at Batur area (60 minutes) .
08:00/08:30 : Arrive at start point, Bike setting, start riding
09:00 : Break point every 1 hour/situation during ride.
12:00 : Finish. Optional activity to Toya Devasya Hot Spring. 14:00 : Transfer riders & bike to (check in) Recommendation hotel : Lake View hotel, The Cave Hotel or according to your own choice.
14:00 : Free Time

Option 1, Mt. Batur Loop 25km, Elevation gain +-380m.

Day 5
Day Off Cycling, time to Trekking.
03:00 : Meeting at Lobby for pick up & transfer to Mt. Batur starting point.
03:30 : Quick briefing with information about your trek and the safety procedures. We set off on the trail that leads up Mount Batur.
04:00 – 06:00 : We continue our climb to the crater summit.
06:15 – 06:45 : Arrival at the crater summit where we soak up the spectacular sunrise and views. There are several small traditional shops, or warung, at the summit where you can buy hot tea, coffee, or soft drinks.
08:00 : We begin our descent to starting point & transfer to hotel.
11:00 : Check out & Transfer Beratan Lake (1-2 hours drive)
13:00 : Visit the Ulun Danu Beratan Temple
14:00 : Visit Bedugul Botanical Garden
15:00 : Transfer hotel Bedugul area (check in) Recommendation hotel : Strawberry Hill Hotel, CLV Hotel & Villa, Handara Golf & resort, PonDaNu Hotel or according to your own choice.
16:00 : Free Time

Day 6
Jatiluwih to Tanah Lot 38km, elevation gain +-250m
07:00/07:30 : Check out, briefing, Loading or transfer riders & bike to start point at Jatiluwih area (60-80 minutes) .
09:00/09:30 : Arrive at start point, Bike setting, start riding
10:00 : Break point every 1 hour/situation during ride.
14:00 : Finish Tanah Lot Temple. 15:00 : Transfer riders & bike to (check in at first day hotel around Seminyak area).
16:00 : Free Time

Day 7
Bike Box Transfer only to your hotel & assemble or Passengers transfer

INCLUSIONS
Support car, cycling guide, road bike, helmet, fruit, drinking water and isotonic drinks, bar, Tourist Object exclude Batur area foreign ticket & optional activity.

NOT INCLUSIONS
Room/accomodations, Breakfast, Lunch, Dinner, Extra meals, etc. 

BIKES
Well maintained Road bikes (limited), available size (contact us) or own bike.

GROUP SIZE
Minimum 1 (we can confirm a new departure with only one person booking if the booking comes in at least a few days in advance).


PRICES & AVAILABILITY
– IDR. 10.500.000 (1 person)
– IDR. 12.500.000 (2 person)
– IDR. 13.500.000 (3 person)
– IDR. 15.500.000 (4 person)
** Bring your own bike get a fee reduction of IDR. 500.000/bike
** More riders please contact us, price and availability are subject to change.

PRICES & AVAILABILITY with Single Room Hotel & Breakfast.
– IDR. 14.000.000 (1 person)
– IDR. 21.000.000 (2 person)
– IDR. 26.000.000 (3 person)
– IDR. 32.000.000 (4 person)
** Bring your own bike get a fee reduction of IDR. 500.000/bike
** More riders please contact us, price and availability are subject to change.
Day 1 Stark Boutique Hotel – Tuban
Day 2 Stark Boutique Hotel – Tuban
Day 3 Putri Ayu Cottage – Ubud
Day 4 Lake view – Kintamani
Day 5 Strawberry Hill – Bedugul
Day 6 Stark Boutique Hotel – Tuban

PRICES & AVAILABILITY with Share/Twin bed Room Hotel & Breakfast
– IDR. 14.000.000 (1 person) Single Room
– IDR. 17.000.000 (2 person) Share Room
– IDR. 22.000.000 (3 person) 1 Single Room, 1 Share Room
– IDR. 24.000.000 (4 person) 2 Share Room
** Bring your own bike get a fee reduction of IDR. 500.000/bike
** More riders please contact us, price and availability are subject to change.
Day 1 Stark Boutique Hotel – Tuban
Day 2 Stark Boutique Hotel – Tuban
Day 3 Putri Ayu Cottage – Ubud
Day 4 Lake view – Kintamani
Day 5 Strawberry Hill – Bedugul
Day 6 Stark Boutique Hotel – Tuban

BOOKINGS
This tour can depart every day (subject to availability). Bookings can be made online (reservation/boking at our website) or by calling to mobile +62 (0) 81 236 586 365.